Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Energy-finite solutions of $ \Delta u=Pu$ and Dirichlet mappings

Author: Moses Glasner
Journal: Proc. Amer. Math. Soc. 29 (1971), 553-556
MSC: Primary 53.72; Secondary 30.00
MathSciNet review: 0279734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R, S be noncompact Riemannian m-manifolds and let $ T:R \to S$ be a Dirichlet mapping. Consider a nonnegative locally bounded measurable m-form P on R and set $ Q = T_\ast ^{ - 1}P$, the pull-back of P under $ {T^{ - 1}}$. Denote by $ PE(R)\;(QE(S)$ resp.) the space of energy-finite solutions of $ \Delta u = Pu$ on R ( $ \Delta u = Qu$ on S resp.). The spaces $ PE(R)$ and $ QE(S)$ are isomorphic, the isomorphism being bicontinuous with respect to the energy norms and preserves the sup norm of bounded solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72, 30.00

Retrieve articles in all journals with MSC: 53.72, 30.00

Additional Information

PII: S 0002-9939(1971)0279734-X
Keywords: Dirichlet mappings, quasi-conformal mapping, quasiisometry, solution of $ \Delta u = Pu$, Riemannian manifold, energy integral, Royden compactification
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia